# SDR SWAA2025120140677

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 38,854 hours, 18,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR PLASTIC GRIP MISSING.   REMOVED AND REPLACED FWD SERVICE DOOR GIRT BAR IAW AMM 25-66-01.
